# SDR SWAA2021042064847

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 29,895 hours, 13,345 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL VAPOR BARRIER HAS 6' CRACK AT LBL 45.64 REMAINING AFTER PERMANENT REPAIR.ACCOMPLISHED INTERIM REPAIR IAW SRM 5710102R2.REPETITIVE ACTION REQUIRED:DO A DETAILED VISUAL INSPECTION EVERY 3000 FLIGHT CYCLES IAW SRM 5710102R2 PAR.2.C. IF ADDITIONAL DAMAGE IS FOUND DURING DETAILED VISUAL INSPECTION AND THE COMBINED LENGTH IS MORE THAN THE LIMITS IN THE INTERIM REPAIR THEN YOU MUST REPAIR WITH A PERMANENT REPAIR PER 517004 REPAIR 10.
